MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On april 24, 2024, senseonics was made aware of an event where the user reported a hypoglycemic event with no alert from the system.The user didn't seek medical treatment and resolved the event by taking glucose tabs and eating.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The customer reported the following low glucose values: sg = not provided and bg = 35 mg/dl on (b)(6) 2024, between 4.00am to 5.00am dms review showed: sg = 146 mg/dl and bg was not entered on (b)(6) 2024, 4.03 am sg = 135mg/dl and bg was not entered on (b)(6) 2024, 5.03 am the customer reported mismatches could not be confirmed as user did not provide any sg value and the reported bg values were not entered into the system.Dms review, confirmed that the user didn't receive a low glucose alert at the time of the event because the sg values never went below the low alert setting of 60 mg/dl.The customer did not seek medical treatment and treated himself by consuming glucose tabs and eating.In associated sensor inaccuracies case, it was determined the system is working within expectations.Overall, bg values entered as calibrations fit sg trends well, with occasional differences due to lag, and calibrations entered during periods of rapid change in glucose.In follow up call with the user, the user agreed with this information, confirmed everything is working fine and had no other concerns.The user is currently using the system.No further investigation was found necessary for this complaint.Date of this report 07 june 2024 date received by the manufacturer? 07 june 2024 investigation findings updated to 114 investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key19389024
Report Number3009862700-2024-00708
Device Sequence Number6946304
Product Code QHJ
UDI-Device Identifier00817491022936
UDI-Public00817491022936
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/10/2023
Device Model Number102208-620
Device Catalogue NumberFG-5902-01-001
Device Lot Number129542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale